# SDR FDEA2019120183139

- Difficulty date: November 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Part number: ARC05835
- Condition: Detached
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FINGER DOUBLER AT INBOARD CAVITY FOUND DETACHED AT APPROXIMATELY XW 390.  REPAIR CARRIED OUT AT RIGHT HAND WING FINGER DOUBLER AT INBOARD CAVITY AT APPROXIMATELY XW 390 AS PER SRM 57-50-01-2R FIGURE 203 REPAIR 6.  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
